# SDR 98ZZZX1732

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N924EJ
- Make and model: Cessna 750
- Aircraft serial: 7500024
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Loose
- Location: Lt Mlg Uplock
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN RETRACTING LANDING GEAR, (GEAR UNLOCKED) LIGHT STAYED ILLUMINATED ON CLIMB-OUT.  INSPECTED LANDING GEAR AND PERFORMED FUNCTIONAL HYDRAULIC TEST ON JACKS.  (GEAR UNLOCKED) LIGHT STAYED ILLUMINATED ON FIRST RETRACTION.  TIGHTENED BACKSHELL ON LT UPLOCK SWITCH AND LUBRICATED ROLLERS.  ALL SUBSEQUENT RETRACTION CYCLES OPERATED NORMALLY.
